Research Repository

Items where Author is "Roehrle, Gerhard"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Gruchot, Maike and Litterick, Alastair and Roehrle, Gerhard (2021) 'Complete reducibility: Variations on a theme of Serre.' Manuscripta Mathematica. ISSN 0025-2611

Gruchot, Maike and Litterick, Alastair and Roehrle, Gerhard (2020) 'Relative complete reducibility and normalised subgroups.' Forum of Mathematics, Sigma. ISSN 2050-5094

Attenborough, Christopher and Bate, Michael and Gruchot, Maike and Litterick, Alastair and Roehrle, Gerhard (2020) 'On relative complete reducibility.' Quarterly Journal of Mathematics, 71 (1). 321 - 334. ISSN 0033-5606

This list was generated on Mon Sep 20 12:09:15 2021 BST.